# SDR DALA2018052503613

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 56,359 hours, 20,237 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON BULKHEAD STATION 663 WEB AT LT MLG WHEEL WELL LBL 33-40 AND WL 160. MAINTENANCE REPAIRED BULKHEAD STA 663 WEB AT LT MLG WHEEL WELL PER SRM 57-10-10 REPAIR 2.
